MAUDE Adverse Event Report: SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86446
Medical Device Problem Codes Use of Device Problem (1670); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was inserted and inflated when heard a pop.The tube has been removed and found a hole in the cuff.There was no patient harm.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
MDR Report Key12497406
Report Number2936999-2021-00935
Device Sequence Number17189844
Product Code BTR
UDI-Device Identifier30884522005726
UDI-Public30884522005726
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K965132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2024
Device Model Number86446
Device Catalogue Number86446
Device Lot Number19F0105JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Initial Report FDA Received Date09/20/2021
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient Weight137